# SDR GTIA011012

- Difficulty date: October 17, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N823NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48020
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 4034241971
- Part serial: 81100375
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACY - AUTO PILOT INOPERATIVE IN CMP NR 1.  REMOVED AND REPLACED NR 1 DFGC, OPS CHECK NORMAL.  (M)
